# SDR EISA95299

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 603630
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, AT BS 312 RBL 20 IN THE MAIN CABIN INTERIOR (1) T-SUPPORT FOR LAV FLOOR HAS CORROSION ON THE LOWER FLANGE AREA.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR IAW B727 SRM 53-20-2.  (M)
